Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 87, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 22, 2013, 7:38 AM CDT for Jo Daviess County, Illinois; Dubuque County, Jackson County, Jones County, Iowa. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2013, 7:38 AM CDT (12:38 UTC)
- Expired
- Jun 22, 2013, 8:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Dubuque County, IA, Jackson County, IA, Jones County, IA, Jo Daviess County, IL
The radar
The Quad Cities radar (KDVN), 82 km from the middle of the area, began a volume at 12:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 7:57 AM CDT | TSTM WND GST 58 | Dubuque Regional Airpor, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 0.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3143 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 22.4
The text
As transmitted, in the capitals the NWS used until 2016.
193
WUUS53 KDVN 221238
SVRDVN
IAC061-097-105-ILC085-221330-
/O.NEW.KDVN.SV.W.0087.130622T1238Z-130622T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
738 AM CDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DUBUQUE COUNTY IN NORTHEAST IOWA...
JACKSON COUNTY IN EAST CENTRAL IOWA...
NORTHEASTERN JONES COUNTY IN EAST CENTRAL IOWA...
WESTERN JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 830 AM CDT
* AT 736 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EPWORTH...
AND MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
DUBUQUE...GALENA...ASBURY...BERNARD...SAGEVILLE...EAST DUBUQUE...
ZWINGLE...LA MOTTE...FULTON...MENOMINEE...ST. DONATUS...ANDREW...
COUNCIL HILL...SPRINGBROOK...BELLEVUE...SPRAGUEVILLE...GARRY
OWEN...CENTER GROVE...EDMORE AND WASHINGTON MILLS.
OTHER LOCATIONS AFFECTED INCLUDE BELLEVUE STATE PARK...DUBUQUE COUNTY
FAIRGROUNDS...DUCK CREEK COUNTY PARK...MASSEY MARINA PARK...SPRUCE
CREEK PARK...FILLMORE RECREATION AREA AND SWISS VALLEY PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4258 9067 4251 9063 4251 9033 4203 9041
4203 9047 4216 9082 4227 9099 4243 9106
TIME...MOT...LOC 1239Z 287DEG 26KT 4237 9088
HAIL...<.75IN
WIND...70MPH
$$
NICHOLS2 follow-up statements
094
WWUS53 KDVN 221306
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
806 AM CDT SAT JUN 22 2013
IAC061-097-105-ILC085-221330-
/O.CON.KDVN.SV.W.0087.000000T0000Z-130622T1330Z/
JACKSON IA-DUBUQUE IA-JONES IA-JO DAVIESS IL-
806 AM CDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN JO
DAVIESS...NORTHEASTERN JONES...SOUTHERN DUBUQUE AND JACKSON COUNTIES
UNTIL 830 AM CDT...
AT 804 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA MOTTE...AND
MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. HISTORY OF 60 MPH WINDS REPORTED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GALENA...LA MOTTE...FULTON...MENOMINEE...ST. DONATUS...ANDREW...
COUNCIL HILL...SPRINGBROOK...BELLEVUE...SPRAGUEVILLE...COTTONVILLE...
SMITHS...AIKEN...RICE AND BLANDING.
OTHER LOCATIONS AFFECTED INCLUDE BELLEVUE STATE PARK...DUBUQUE COUNTY
FAIRGROUNDS...DUCK CREEK COUNTY PARK...MASSEY MARINA PARK...SPRUCE
CREEK PARK...FILLMORE RECREATION AREA AND SWISS VALLEY PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4258 9067 4251 9063 4251 9033 4203 9041
4203 9047 4216 9082 4227 9099 4243 9106
TIME...MOT...LOC 1305Z 287DEG 26KT 4231 9064
HAIL...<.75IN
WIND...70MPH
$$958
WWUS53 KDVN 221321
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
821 AM CDT SAT JUN 22 2013
IAC061-097-105-ILC085-221331-
/O.EXP.KDVN.SV.W.0087.000000T0000Z-130622T1330Z/
JACKSON IA-DUBUQUE IA-JONES IA-JO DAVIESS IL-
821 AM CDT SAT JUN 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN JO DAVIESS...
NORTHEASTERN JONES...SOUTHERN DUBUQUE AND JACKSON COUNTIES WILL
EXPIRE AT 830 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4258 9067 4251 9063 4251 9033 4203 9041
4203 9047 4216 9082 4227 9099 4243 9106
TIME...MOT...LOC 1321Z 287DEG 26KT 4227 9049
$$
NICHOLSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:18 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 22, 6:18 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 618 AM CDT SAT JUN 22 2013 .SYNOPSIS... ISSUED AT 335 AM CDT SAT JUN 22 2013 STRENGTHENING UPPER LEVEL RIDGE OVER THE AREA IS KEEPING MOST OF THE CONVECTION NORTH OF THE CWA THIS EARLY MORNING. A SOUTHWARD SURGE IN THE LINE OF THUNDERSTORMS IS NOTED ACROSS PARTS OF NORTHERN ILLINOIS WHICH WILL MOVE INTO EASTERN PARTS OF THE CWA. WIND GUSTS OF 30 TO 45 MPH AND HEAVY RAIN WILL ACCOMPANY THIS STORMS. ELSEWHERE...SKIES ARE GENERALLY CLEAR WITH TEMPERATURES IN THE UPPER 60S TO LOWER 80S. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 335 AM CDT SAT JUN 22 2013 MAIN CONCERN IN THE SHORT TERM IS THE MORNING CONVECTION AND HEAT. MODELS CONTINUE TO HANDLE THE GOING SITUATION POORLY. THIS MORNING...THUNDERSTORMS CLIPPING THE NORTHEAST PART OF THE CWA ATTM WILL GRADUALLY WEAKEN...BUT NOT BEFORE BRINGING SOME HEAVY RAINS TO PARTS OF NORTHWEST ILLINOIS...MAINLY STEPHENSON COUNTY. WILL KEEP DIMINISHING POPS GENERALLY NORTH OF HIGHWAY 30 THROUGH LATE MORNING. THIS WILL NEED TO BE MONITORED CLOSELY. THIS AFTERNOON... VERY WARM/HOT AND HUMID CONDITIONS ARE EXPECTED WITH SLIGHT CHANCES FOR THUNDERSTORMS LINGERING ACROSS THE EAST PART OF THE CWA. HIGHS WILL TOP OUT IN THE UPPER 80S AND LOWER 90S...WITH HEAT INDEX VALUES IN THE MID 90S TO NEAR 100 ACROSS MUCH OF THE AREA. HAVE KEPT AFTERNOON DEW POINTS IN THE LOWER 70S. IF THEY RISE TO 74/75 DEGREES OR MORE WILL NEED TO MONITOR HEAT INDEX VALUES. TONIGHT...OPTED TO GO DRY ACROSS THE AREA...HOWEVER THERE IS A LOW END CHANCE FOR SOME DEVELOPMENT ACROSS THE EAST AGAIN. 14 .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 310 AM CDT SAT JUN 22 2013 SUMMERTIME HEAT AND HUMIDITY WITH DAILY CHANCES OF THUNDERSTORMS INTO THURSDAY...THEN A NICE COOL DOWN. OVERVIEW...VERY POOR PERFORMANCE OF ALL SOLUTIONS ON PRECIPITATION WITH AMERICAN MODELS NOT USABLE. FORCING PROFILES OF HI-RES ECMWF AND UKMET ARE MARGINALLY ADEQUATE. THIS PORTENDS INCREASING POPS SUNDAY INTO SUNDAY NIGHT AND THEN RISK OF DAILY EPISODES OF MCS EVENTS. VERIFICATION ALSO INDICATES DEW POINTS ARE A FEW DEGREES TOO HIGH WITH 68-72 DEGREES SUGGESTED...EXCEPT LOWER IN COOL POOLS FROM CONVECTIVE EVENTS. HIGH PW/S AND WEAK ZONAL FORCING SUPPORT LOCALLY HEAVY RAINS POSSIBLE ALONG WITH PULSE LOWER END SEVERE RISK AS WELL OF WINDS AND HAIL. SUNDAY THROUGH THURSDAY...CONSISTENT PATTERN OF LOTS OF HEAT AND HUMIDITY AND LIGHT TO MODERATE SOUTH WINDS. PATTERN IS QUITE FAVORABLE WITH EPISODES OF CONVECTION DUE TO WEAK PASSING UPPER DISTURBANCES. POOR CONFIDENCE ON TIMING AS COOL OUTFLOWS WILL IMPACT SUBSEQUENT CONVECTION EACH DAY. HENCE...PREFER 30 TO 50 POPS EACH DAY FOR LATER SHIFTS TO RECONSIDER. HIGHS SHOULD RANGE IN THE UPPER 80S TO LOWER 90S EXCEPT POTENTIALLY LOWER FOR LATER SHIFTS TO RECONSIDER WITH LARGE MCS CLOUDS AND COOL POOLS IN IMPACTED LOCATIONS. SIMILAR TO WHAT OCCURRED FRIDAY OVER AREA. LOWS MAY NEED TRIMMING INTO THE MID TO UPPER 60S IN AREAS THAT ALSO HAVE CONVECTION. LIKELY MOST AREAS TO EXPERIENCE AT LEAST A COUPLE OF CONVECTIVE EVENTS BY THURSDAY WITH VARIED RAIN TOTALS OF .5 TO 2 PLUS INCHES. COLD FRONT ON THURSDAY APPEARS WILL BE HAVE LIMITED FORCING ALOFT AND MOST CONVECTION IN MORNING HOURS LIMITING WIDESPREAD SEVERE WEATHER RISKS AT THIS TIME TO MORE ISOLATED AND LOWER END. FRIDAY...CANADIAN HIGH PRESSURE TO BRING IN COOLER AND DRIER TEMPS AND DEW POINTS. LATER SHIFTS MAY BE ABLE TO TRIM A FEW MORE DEGREES OFF HIGHS WITH SOME UPPER 70S SUGGESTED IN NORTH SECTIONS. MINS ALSO MAY NEED LOWERING WITH SOME UPPER 50 DEGREE READINGS. THESE BELOW NORMAL TEMPERATURES LIKELY TO LAST INTO NEXT WEEKEND. NICHOLS && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 618 AM CDT SAT JUN 22 2013 SHOWERS AND THUNDERSTORMS WILL AFFECT THE CID AND DBQ TERMINALS THIS MORNING...WITH CIGS AROUND 2000 FT AND VISIBILITIES 1 TO 2 SM WITH HEAVY RAIN. VICINITY SHOWERS AND STORMS IN THE MLI AND BRL TAFS ALSO THROUGH THE MORNING HOURS. EXPECT CURRENT CONVECTION OVER NW ILLINOIS TO DIMINISH WHILE ACTIVITY NW OF CID MAY STRENGTHEN AND SWEEP EASTWARD ACROSS DBQ AND POSSIBLY MLI TERMINALS. GENERAL DIMINISHING/CLEARING TREND AFTER 16Z...WITH MAINLY VFR CONDINTIONS. WINDS WILL BECOME SOUTHERLY AT 12 TO 22 KTS AFTER 14Z...AND THEN DIMINISH AGAIN TO 8 TO 14 KTS FOR THE MID EVENING AND OVERNIGHT HOURS. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...14 SHORT TERM...14 LONG TERM...NICHOLS AVIATION...14
Hazardous weather outlook, Jun 22, 4:47 AM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 447 AM CDT SAT JUN 22 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-231000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 447 AM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL GRADUALLY WEAKEN AS THEY MOVE SOUTHWESTWARD ACROSS NORTHWEST ILLINOIS POSSIBLY REACHING INTO EXTREME EAST CENTRAL IOWA THIS MORNING. LOCALLY HEAVY RAINS AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS. ADDITIONAL THUNDERSTORMS MAY DEVELOP THIS MORNING MAINLY NORTH OF I 80. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...HOWEVER AN ISOLATED SEVERE STORM WITH WIND GUSTS OF 60 MPH OR POSSIBLY QUARTER SIZED HAIL IS POSSIBLE NORTH OF A LINE FROM VINTON IOWA TO GALENA ILLINOIS WHERE THE STORM PREDICTION CENTER HAS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY THROUGH THURSDAY...THERE IS A RISK OF THUNDERSTORMS EACH DAY. THE PULSE NATURE OF THESE STORMS SUGGEST ANY STRONG TO SEVERE STORMS WOULD MORE LIKELY OCCUR IN THE AFTERNOON INTO THE EVENING HOURS AND WOULD BE ISOLATED IN COVERAGE. HIGH MOISTURE LEVELS ALSO MAY PRODUCE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT AND AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... TGP/NICHOLS
In the hours before
Special weather statement, Jun 22, 5:20 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
520 AM CDT SAT JUN 22 2013
IAZ040>042-051>054-066-ILZ001-007-009-016>018-221400-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CLINTON-
JO DAVIESS-CARROLL-WHITESIDE-HENRY IL-BUREAU-PUTNAM-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...CLINTON...GALENA...
MOUNT CARROLL...STERLING...ROCK FALLS...KEWANEE...PRINCETON...
HENNEPIN
520 AM CDT SAT JUN 22 2013
...SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINS AND GUSTY WINDS
POSSIBLE THROUGH 9 AM...
A LARGE AREA OF THUNDERSTORMS AND SHOWERS IS OVER OR WILL MOVE ACROSS
MOST THE OF THE REGION THROUGH 9 AM. THESE STORMS MAY PRODUCE LOCALLY
HEAVY RAINFALL OF 1 TO POSSIBLY AROUND 2 INCHES...MAINLY ALONG AND
EAST OF THE MISSISSIPPI RIVER. GUSTY WINDS MAY ALSO ACCOMPANY THE
STRONGEST STORMS OF BETWEEN 25 AND POSSIBLY OVER 40 MPH. SOME PONDING
OF WATER IN FAVORED LOW LYING LOCATIONS WITH ANY HEAVY RAINS. CREEKS
MAY RISE TO NEAR BANK FULL FOR SHOT PERIODS OF TIME UNTIL AN HOUR
OR TWO AFTER THE RAINS END.
&&
LAT...LON 4250 8940 4220 8940 4219 8968 4194 8968
4193 8963 4158 8964 4158 9016 4212 9017
4222 9039 4228 9043 4233 9042 4248 9066
4251 9064
NICHOLSSpecial weather statement, Jun 22, 5:25 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 AM CDT SAT JUN 22 2013
IAZ040>042-051>054-066-ILZ001-007-009-016>018-221400-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CLINTON-
JO DAVIESS-CARROLL-WHITESIDE-HENRY IL-BUREAU-PUTNAM-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...CLINTON...GALENA...
MOUNT CARROLL...STERLING...ROCK FALLS...KEWANEE...PRINCETON...
HENNEPIN
525 AM CDT SAT JUN 22 2013
...SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINS AND GUSTY WINDS
POSSIBLE THROUGH 9 AM...
A LARGE AREA OF THUNDERSTORMS AND SHOWERS IS OVER OR WILL MOVE ACROSS
MOST THE OF THE REGION THROUGH 9 AM. THESE STORMS MAY PRODUCE LOCALLY
HEAVY RAINFALL OF 1 TO POSSIBLY AROUND 2 INCHES...MAINLY ALONG AND
EAST OF THE MISSISSIPPI RIVER. GUSTY WINDS MAY ALSO ACCOMPANY THE
STRONGEST STORMS OF BETWEEN 25 AND POSSIBLY OVER 40 MPH. EXPECT SOME
PONDING OF WATER IN FAVORED LOW LYING LOCATIONS WITH ANY HEAVY
RAINS. CREEKS MAY RISE TO NEAR BANK FULL FOR SHORT PERIODS OF
TIME...LASTING UNTIL AN HOUR OR TWO AFTER THE HEAVY RAINS END.
&&
LAT...LON 4250 8940 4220 8940 4219 8968 4194 8968
4193 8963 4158 8964 4158 9016 4212 9017
4222 9039 4228 9043 4233 9042 4248 9066
4251 9064
NICHOLSSpecial weather statement, Jun 22, 6:28 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
628 AM CDT SAT JUN 22 2013
IAZ040-041-051-052-063-221330-
BUCHANAN-DELAWARE-BENTON-LINN-IOWA-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...VINTON...
CEDAR RAPIDS...MARENGO
628 AM CDT SAT JUN 22 2013
...SCATTERED THUNDERSTORMS WITH LOCALLY DAMAGING WINDS...LARGE
HAIL...AND HEAVY RAINS POSSIBLE THROUGH 9 AM...
A LINE OF THUNDERSTORMS WILL MOVE EAST ACROSS THE THE REGION
THROUGH 9 AM. THESE STORMS MAY PRODUCE LARGE HAIL AND WIND GUSTS
OVER 60 MPH. LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES IS ALSO
POSSIBLE. EXPECT SOME PONDING OF WATER IN FAVORED LOW LYING
LOCATIONS WITH ANY HEAVY RAINS. CREEKS MAY RISE TO NEAR BANK FULL
FOR SHORT PERIODS OF TIME...LASTING UNTIL AN HOUR OR TWO AFTER THE
HEAVY RAINS END.
&&
LAT...LON 4250 8940 4220 8940 4219 8968 4194 8968
4193 8963 4158 8964 4158 9016 4212 9017
4222 9039 4228 9043 4233 9042 4248 9066
4251 9064
14Special weather statement, Jun 22, 6:32 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
632 AM CDT SAT JUN 22 2013
IAZ040-041-051-052-063-221345-
BUCHANAN-DELAWARE-BENTON-LINN-IOWA-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...VINTON...
CEDAR RAPIDS...MARENGO
632 AM CDT SAT JUN 22 2013
...SCATTERED THUNDERSTORMS WITH LOCALLY DAMAGING WINDS...LARGE
HAIL...AND HEAVY RAINS POSSIBLE THROUGH 9 AM...
A LINE OF THUNDERSTORMS WILL MOVE EAST ACROSS THE REGION THROUGH
9 AM. THESE STORMS MAY PRODUCE LARGE HAIL AND WIND GUSTS OVER 60
MPH. LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES IS ALSO POSSIBLE.
EXPECT SOME PONDING OF WATER IN FAVORED LOW LYING LOCATIONS WITH
ANY HEAVY RAINS. CREEKS MAY RISE TO NEAR BANK FULL FOR SHORT
PERIODS OF TIME...LASTING UNTIL AN HOUR OR TWO AFTER THE HEAVY
RAINS END.
&&
LAT...LON 4250 8940 4220 8940 4219 8968 4194 8968
4193 8963 4158 8964 4158 9016 4212 9017
4222 9039 4228 9043 4233 9042 4248 9066
4251 9064Local storm report, Jun 22, 7:31 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
731 AM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM FLASH FLOOD NEW VIENNA 42.55N 91.11W
06/22/2013 DUBUQUE IA EMERGENCY MNGR
EVACUATION OF NEW WINE PARK DUE TO HIGH WATERS FROM
RECENT RAINFALL AMOUNTS ESTIMATED BETWEEN 2 TO 3 INCHES.
&&
GROSSLocal storm report, Jun 22, 7:33 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
733 AM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM HEAVY RAIN LUXEMBURG 42.60N 91.07W
06/22/2013 M3.70 INCH DUBUQUE IA EMERGENCY MNGR
RAIN AMOUNT IN THE PAST HOUR.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 2:51 AM CDT | Special Weather Statement | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 114 min |
| Jun 22, 5:20 AM CDT | Special Weather Statement | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 4 hr |
| Jun 22, 5:25 AM CDT | Special Weather Statement | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 4 hr |
| Jun 22, 6:28 AM CDT | Special Weather Statement | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 2 hr |
| Jun 22, 6:32 AM CDT | Special Weather Statement | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 2 hr |
| Jun 22, 7:30 AM CDT | Flash Flood Warning | DVN | Carroll, Jo Daviess, Stephenson | 6 hr |
| Jun 21, 11:26 PM CDT | Special Weather Statement | DVN | Delaware | 2 hr |
| Jun 22, 6:24 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Linn | 51 min |
| Jun 22, 9:59 AM CDT | River Flood Warning | DVN | Delaware, Jones | 48 hr |
| Jun 22, 10:26 AM CDT | River Flood Warning | DVN | Clinton, Scott | 14 days |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.